Discussion in 'I Have a Question...' started by whybother?, Jan 1, 2009.

Thread Status:
Not open for further replies.
  1. whybother?

    whybother? Well-Known Member

    im beyond numb tbh, ive never been this numb in my life, im so numb that i have zero urges to do anything, and i dont even crave cigs anymore, yes thats a good thing i spose, But being this numb is getting kinda dangerous, for example:
    i was washin sum pots up earlier and had to get sumthin so left the kitchen, came back into the kitchen and put my hand back in the washin up bowl and my mum screamed ''watch out i just put boiling hot water in there!'' i didnt even feel it, my hand is burnt, but i cant feel anything,

    i dont feel any heat or cold, i went out last nite wearing only a shirt and my baggy trousers, every1 else was wrapped up warm, i didnt feel the cold at all . . .

    i also dont feel hunger or thirst, i know im hungry and thirsty so ive been forcing myself to eat and drink, but im not hungry at all....

    Also i dont feel tired, infact last nite i went to bed about 4, i layed there awake till 7am, then i got out of bed..

    it just feels like my soul has died
  2. Anime-Zodiac

    Anime-Zodiac Well-Known Member

    Your going through some sort of phase perhaps, it sounds more physical then mental or emotional.
    Are you taking any medications. Perhaps something has triggered this feeling of numbness.
  3. whybother?

    whybother? Well-Known Member

    thx for replying, yea im on prozac but ive only been on it for a few days, doctor told me i shouldnt feel any sort of effect for another 4 weeks yet ...
  4. Petal

    Petal SF dreamer Staff Alumni SF Supporter

    Yes, you can expect to wait 4-6 weeks to feel the full effects. Please remember that these type of meds can make you feel suicidal so if you begin to feel worse phone your doctor immediately :hug:
  5. whybother?

    whybother? Well-Known Member

    yea i will thanx for ur concern sweetheart
  6. LenaLunacy

    LenaLunacy Well-Known Member

    I'm sorry you are feeling so bad but i do agree that this is phase. Whilst you have to wait 4-6 weeks for the full effects, this could be your bodies response to having new drugs in it. :hug: We are all here for you.
Thread Status:
Not open for further replies.